MathSciNet Relay Station
MathSciNet bibliographic data
MR1343483 58F11 (47B38)
Miller, Walter M. Frobenius-Perron operators and approximation of invariant measures for set-valued dynamical systems. Set-Valued Anal. 3 (1995), no. 2, 181–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement